- -

On the product of two π-decomposable groups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On the product of two π-decomposable groups

Show simple item record

Files in this item

dc.contributor.author Kazarin, L. S. es_ES
dc.contributor.author Martínez Pastor, Ana es_ES
dc.contributor.author Perez Ramos, Maria Dolores es_ES
dc.date.accessioned 2016-06-01T09:09:42Z
dc.date.available 2016-06-01T09:09:42Z
dc.date.issued 2015
dc.identifier.issn 0213-2230
dc.identifier.uri http://hdl.handle.net/10251/65034
dc.description.abstract [EN] The aim of this paper is to prove the following result: let π be a set of odd primes. If the finite group G = AB is a product of two π-decomposable subgroups A = Oπ(A)×Oπ (A) and B = Oπ(B)×Oπ (B), then Oπ(A)Oπ(B)=Oπ(B)Oπ(A) and this is a Hall π-subgroup of G. es_ES
dc.description.sponsorship The second and third authors were supported by Proyecto MTM2010-19938-C03-02, Ministerio de Economia y Competitividad, Spain. The first author would like to thank the Universitat de Valencia and the Universitat Politecnica de Valencia for their warm hospitality during the preparation of this paper and the RFBR Project 13-01-00469 for its support. The authors are also grateful to A. S. Kondratiev for helpful comments and suggestions during his visit to Valencia.
dc.language Inglés es_ES
dc.publisher European Mathematical Society-Publishing House es_ES
dc.relation MINECO/MTM2010-19938-C03-02 es_ES
dc.relation RFBR/13-01-00469 es_ES
dc.relation.ispartof Revista Matemática Iberoamericana es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Finite groups es_ES
dc.subject π-structure es_ES
dc.subject π-decomposable groups es_ES
dc.subject Products of subgroups es_ES
dc.subject Hall subgroups es_ES
dc.subject IUMPA es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title On the product of two π-decomposable groups es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.4171/rmi/826
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Kazarin, LS.; Martínez Pastor, A.; Perez Ramos, MD. (2015). On the product of two π-decomposable groups. Revista Matemática Iberoamericana. 31(1):51-68. doi:10.4171/rmi/826 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://dx.doi.org/10.4171/rmi/826 es_ES
dc.description.upvformatpinicio 51 es_ES
dc.description.upvformatpfin 68 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 31 es_ES
dc.description.issue 1 es_ES
dc.relation.senia 250564 es_ES
dc.contributor.funder Ministerio de Economía y Competitividad
dc.contributor.funder Russian Foundation for Basic Research


This item appears in the following Collection(s)

Show simple item record